ՀՀ ԳԱԱ Տեղեկագիր: Մաթեմատիկա =Известия НАН Армении: Математика =Proceedings of the NAS Armenia: Mathematics

О β-равномерных алгебрах Дирихле

Григорян, С. А. and Караханян, М. И. and Хорькова, Т. А. (2010) О β-равномерных алгебрах Дирихле. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 45 (6). pp. 17-26. ISSN 00002-3043

[img]
Preview
PDF
Download (138Kb) | Preview

    Abstract

    Данная работа посвящена исследованию свойств �-равномерных алгебр Дирихле и максимальных �-равномерных алгебр. Приводится метод, позволяющий по раномерной алгебре Дирихле (соответственно по максимальной равномерной алгебре) построить �-равномерную алгебру Дирихле (соответственно максимальную �-равномерную алгебру). Как следствие получен соответствующий аналог теоремы Бишопа-Шилова об антисимметричном разбиении. The paper studies the properties of β-uniform Dirichlet algebras and maximal β-uniform algebras. A method is given for construction of a β-uniform Dirichlet algebra and a maximal β-uniform algebra by means of a uniform Dirichlet algebra and a maximal uniform algebra respectively. As a consequence, an analog of the Bishop-Shilov theorem on antisymmetric partition is obtained.

    Item Type: Article
    Additional Information: About β-uniform Dirichlet algebra / S. A. Grigoryan, M. I. Karakhanyan and T. A. Khorkova.
    Uncontrolled Keywords: β- равномерные алгебры; максимальные алгебры; алгебры Дирихле.
    Subjects: Q Science > QA Mathematics > QA150-272.5 Algebra
    Divisions: UNSPECIFIED
    Depositing User: Bibliographic Department
    Date Deposited: 10 Aug 2012 13:31
    Last Modified: 14 Aug 2012 09:45
    URI: http://mathematics.asj-oa.am/id/eprint/70

    Actions (login required)

    View Item